Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




230 Publications

2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner H, Nikitenko A, Reitzner M. 2017. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 49(3), 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Virk Z, Zastrow A. 2017. A new topology on the universal path space. Topology and its Applications. 231, 186–196.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee K, Osang GF. 2017. Pushdown reachability with constant treewidth. Information Processing Letters. 122, 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer U, Edelsbrunner H. 2017. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 369(5), 3741–3762.
View | DOI | Download Preprint (ext.) | arXiv
 
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko A. 2017. Discrete Morse theory for random complexes . IST Austria.
View | Files available | DOI
 

Search

Filter Publications